# SDR AALA20110101TUL01

- Difficulty date: January 1, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 74,207 hours, 34,139 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Hydrauilic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YYC - CREW REPORTED LOSS OF HYDRAULIC PRESSURE.  EMERGENCY DECLARED FLIGHT RETURNED YYC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT THRUST REVERSER CONTROL VALVE AND RUDDER SHUTOFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
